MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR; MESH, SURGICAL, POLYMERIC
Model Number 31536
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced pain, infected mesh and bowl, bowl obstruction, adhesions, lysis of adhesions, lack of incorporation, bowel resection, enterocutaneous fistula, loops of small bowel, draining wound, wound vac, scar tissue, abscess, foreign body reaction and revision surgery on (b)(6) 2023.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Investigation: based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.

Brand Name
C-QUR
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key20472705
Report Number3011175548-2024-000023
Device Sequence Number20644349
Product Code FTL
UDI-Device Identifier00650862315363
UDI-Public(01)00650862315363(17)150830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number31536
Device Catalogue Number31536
Device Lot Number10852509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale